# SDR ASAA2019111981369

- Difficulty date: November 8, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 55,804 hours, 26,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750112
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS CORR FROM STA 747 TO STA 807. GROUNDED - YES. REMOVED CORR FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 00 53 1A 2, REMOVED, FABBED AND INSTALLED NEW REPAIR TRANSITION PANEL IAW B737 700 SRM 53 00 53 2R 5 W .50 O .040 R .033 L .75 D .007.
